# SDR AALA202108050059

- Difficulty date: August 4, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737823
- Aircraft serial: 29559
- Aircraft time: 34,881 hours, 14,175 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 FLIGHT ATTENDANT FLASH LIGHT INOPERATIVE. REPLACED BATTERY PER AMM 25-64-00.
